Skip to main content
placeholder image

Cubic autocatalytic reaction-diffusion equations: semi-analytical solutions

Journal Article


Abstract


Publication Date


  • 2002

Citation


  • Marchant, T. R. (2002). Cubic autocatalytic reaction-diffusion equations: semi-analytical solutions. Proceedings of the Royal Society of London - Series A, 458 (2020), 873-888.

Number Of Pages


  • 15

Start Page


  • 873

End Page


  • 888

Volume


  • 458

Issue


  • 2020

Abstract


Publication Date


  • 2002

Citation


  • Marchant, T. R. (2002). Cubic autocatalytic reaction-diffusion equations: semi-analytical solutions. Proceedings of the Royal Society of London - Series A, 458 (2020), 873-888.

Number Of Pages


  • 15

Start Page


  • 873

End Page


  • 888

Volume


  • 458

Issue


  • 2020